ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О некоторых парных интегральных уравнениях с функциями Бесселя, встречающихся в задачах теории упругости

Абрамян, Б. Л. (1989) О некоторых парных интегральных уравнениях с функциями Бесселя, встречающихся в задачах теории упругости. ՀԽՍՀ ԳԱ Զեկույցներ, 88 (3). pp. 121-124. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
803Kb

Item Type:Article
Additional Information:Առաձգականության տեսության խնդիրներում հանդիպող Բեսսելի ֆունկցիաներով որոշ զույգ ինտեգրալ հավասարումների վերաբերյալ; On certain dual integral equations with Bessel functiors occuring in problems of elasticity theory
Uncontrolled Keywords:Աբրահամյան Բ. Լ., Abramian B. L.
Subjects:Q Science > QC Physics > QC1 Theory of elasticity
?? QCE ??
ID Code:5446
Deposited By:NAS Reports
Deposited On:02 Apr 2013 12:04
Last Modified:07 Jun 2020 22:34

Repository Staff Only: item control page